# SDR SWAA2017120118128

- Difficulty date: November 26, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 44,573 hours, 26,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT SIGN LIGHT BULB BROKEN.  R&R BULB PER AMM.
